Vol. 8, No. 3, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Localization of spherical varieties

Friedrich Knop

Vol. 8 (2014), No. 3, 703–728
Abstract

We prove some fundamental structural results for spherical varieties in arbitrary characteristic. In particular, we study Luna’s two types of localization and use them to analyze spherical roots, colors, and their interrelation. At the end, we propose a preliminary definition of a p-spherical system.

Keywords
spherical varieties
Mathematical Subject Classification 2010
Primary: 14M27
Secondary: 14L30, 20G15, 14M17, 20G05
Milestones
Received: 31 May 2013
Revised: 25 October 2013
Accepted: 22 November 2013
Published: 31 May 2014
Authors
Friedrich Knop
Department Mathematik
Emmy-Noether-Zentrum
Friedrich-Alexander-Universität Erlangen-Nürnberg
Cauerstrasse 11
91058 Erlangen
Germany